# SDR IPXA2014021081854

- Difficulty date: January 23, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,191 hours, 6,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 232QH IS CRACKED AT LOWER SURFACE     REPAIRED FLOORBOARD IAW EO A300-5320-42721-F, APPENDIX B.
